# SDR SIMA981663

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT LOWER FUSELAGE SKIN AT FS 133B, RIB 28B PUNCTURED.  FABRICATED REPAIR DOUBLER, POSITIONED AND INSTALLED IAW SRM 53-00-00 PAGE 407-410 FIG 403.  (M)
